MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-CANNULA,ADULT,SOFTECH +,GREEN 7' TUB

Medline Industries, LP MEDLINE; DBD-CANNULA,ADULT,SOFTECH +,GREEN 7' TUB
Catalog Number HUD1870
Medical Device Problem Codes No Flow (2991); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "not running".
 
Additional Manufacturer Narrative
Customer complaint stated "suction failure was observed," and japan qa comment stated "the poor suction was due to a broken tube" and "the tube near the slide was cut by 2mm"; no serious injury was identified, medical intervention required, or follow-up care needed, and the procedure was able to be completed.Photographs were provided by the complainant and were reviewed as part of the investigation, the complaint was forwarded to the vendor for further evaluation, and the vendor reported that batch records and retain samples from the same batch were reviewed.The reported damage condition was confirmed, and the vendor further reported that no abnormalities were identified.The cause was documented as "comp./part defective, broke," and the damage condition was characterized as an isolated occurrence affecting an individual unit.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-CANNULA,ADULT,SOFTECH +,GREEN 7' TUB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata chittajallu
three lakes drive
northfield, IL 60093--275
MDR Report Key50524977
Report Number1417592-2026-28526
Device Sequence Number9865792
Product Code CAT
UDI-Device Identifier10197344010219
UDI-Public10197344010219
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 08/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD1870
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient SexUnknown